Well I would try taking it at night then and see if it helps. Entocort being a steroid could cause some insomnia thats why its usually recommended to take first thing in the morning. Are you taking it with food? If not, you might want to try to taking it with food and see if that helps any.
Gail*Nanners* Co-Moderator for Crohns Disease and Anxiety/Panic Forum
Crohn's Disease for over 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium w/Vit D, and Xanax as needed. Resections in 2002 and 2005. Also diagnosed with Fibromyalgia, Osteoarthritis, and Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
It's scary when you start making the same noises As your coffee maker.
*Every tomorrow has two handles. We can take hold of it by the handle of anxiety, or by the handle of faith"*
*~* https://www.healingwell.com/donate *~*